# SDR CALA2025040903652

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,122 hours, 29,404 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Module
- Part number: 32612110101
- Part serial: 000255222
- Condition: Faulted
- Location: Zone 100
- Part time: 15,403 hours, 6,550 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NGS DEGRADED BLUE LIGHT COMPLIED WITH DEFERAL AND APPLIED INOP STICKER. TOMC APPROVED DEFERED. *DM* REF FIM 47-31 TASK 840 TO ASSIST T/S. ADDED FILTER KIT AND ASM TO M/L IN CASE NEEDED REMOVED AND REPLACED NGS FILTER ELEMENT REF AMM 47-32-04. ROTABLE PARTS CHANGE.  ROTABLE PARTS CHG:TT # 1443251 SN OFF 0231 PN OFF 29-4711-9-9002 IPC REFERENCE # NO COMPONENT FOUND M&E OFF 29-4711-9-9002 SN OFF 0231 - S/N ENTERED IS INVALID REMOVED AND REPLACED AIR SEPERATION MODULE. REFERENCE AMM 47-11-01. OPERATIONAL TEST AND LEAK CHECK FOR ASM AND FILTER ARE STILL REQUIRED. PARTS USED:  29-4732-3-0002, QTY :1 00-0594-3-4249, QTY :1 40-0596-3-6080, QTY :1 19-7831-3-0266, QTY :1  29-4711-9-9002, QTY :1 MODULE, AIR SEP OFF 29-4711-9-9002 5222 ON 29-4711-9-9002 4742 PERFORMED OP-CHECK OF THE NGS SYSTEM.  SYSTEM PASSED.  PERFORMED LEAK CHECK OF NGS SYSTEM, NO LEAKS DETECTED. REF. AMM 47-00-00/601.
